MathSciNet Relay Station
MathSciNet bibliographic data
MR2730374 11F80 (11F33 11F41)
Buzzard, Kevin; Diamond, Fred; Jarvis, Frazer On Serre's conjecture for mod $\ell$ Galois representations over totally real fields. Duke Math. J. 155 (2010), no. 1, 105–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement